# SDR CA091222006

- Difficulty date: December 10, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,179 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442003
- Condition: Cracked
- Location: Cockpit
- Part time: 4,487 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT FOR LANDING. THE CREW NOTICED THE CAPTAINS HEATED FRONT WINDSHIELD HAD A LARGE CRACK THAT SPIDERED DOWN THE WINDOW.
